# SDR UALA2013040902403

- Difficulty date: April 9, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 46,115 hours, 9,943 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 159
- Condition: Faulty
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY SHOWS CONTINUOUS 5 AMP CHARGE AFTER 4 HRS.  REPLACED MAIN BATTERY, OPS OKAY.
